A member asked:

Why is the sinthetic drug spice so bad? and what are the long term effects?

A doctor has provided 1 answer
Dr. Alan Wartenberg answered

Specializes in Addiction Medicine

for one thing, what is called 'Spice' or 'K2' or anything else is not always the same product. These are illegal factories without quality control where there is nothing indicating the purity and concentration of the product. So, one batch may have five or ten times more of the synthetic cannabinoids. It is also unevenly spread in the product. It can cause seizures and hypertension - pot doesn't.

Answered Apr 25, 2016

1.4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Any bad effects with the chemo drug cisplatin?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...